# SDR DL75E091661

- Difficulty date: October 22, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 28,936 hours, 9,784 cycles
- Engine: Pwa PW2037
- Engine time: 24,551 hours, 11,066 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 784750A6
- Part serial: 960625
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ENG START HUNG UP AT 42 PERCENT N2.  NO N2 RISE ON SECOND START ATTEMPT.  START VALVE LIGHT CYCLED NORMAL.  REMOVED AND REPLACED NR 1 ENGINE STARTER PER AMM PERFORMED LEAK CHECK.  NO LEAKS NOTED.  PERFORMED ENGINE NR 1 RUN UP ALL INDICATIONS NORMAL.  ETOPS CATEGORY 'D':  INABILITY TO CTRL ENG OR GET DESIRED PWR.
